# SDR DALA2025091506759

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAMS STA 328 RBL50 AT CPAX. FLOOR BEAM STA 328 RBL50 AT CPAX PER WAS REPAIRED B737-800 SRM 53-10-51-2R PROCEDURE 8 REPAIR 8.
